urologist-icon
Used tadalafil
I am not getting erections after use of tadalafil after 48 hrs.my penis got weak and thin. I can't feel my penis and I dnt know what to do
82 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Since when do u have this problem? At 28 years there shouldn’t be this problem . Need to discuss more details
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+139
Chat with a doctor
Online now
Please consult a urologist for evaluation and treatment
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.